# SDR CALA2014071191441

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 43,084 hours, 17,665 cycles
- Engine: Iae V2522A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR VANE DISPLAYED ON UPPER ECAM SCREEN.  ENG PARAMETERS NORMAL.  R & R VSV ACTUATOR IAW AMM 75-32-41.  LEAK & OPERATIONS CHECK WERE GOOD OK TO CONTINUE.
